ON COMPUTING CONDITION NUMBERS FOR THE NONSYMMETRIC EIGENPROBLEM

Citation
Z. Bai et al., ON COMPUTING CONDITION NUMBERS FOR THE NONSYMMETRIC EIGENPROBLEM, ACM transactions on mathematical software, 19(2), 1993, pp. 202-223
Citations number
34
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Computer Sciences",Mathematics
ISSN journal
0098-3500
Volume
19
Issue
2
Year of publication
1993
Pages
202 - 223
Database
ISI
SICI code
0098-3500(1993)19:2<202:OCCNFT>2.0.ZU;2-7
Abstract
We review the theory of condition numbers for the nonsymmetric eigenpr oblem and give a tabular summary of bounds for eigenvalues, means of c lusters of eigenvalues, eigenvectors, invariant subspaces, and related quantities. We describe the design of new algorithms for estimating t hese condition numbers. Fortran subroutines implementing these algorit hms are in the LAPACK library [1].